# SDR 07FDEA01895

- Difficulty date: May 21, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON RT WING, L/E OF SLAT 1 WS270-339 RIB 5-6.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  INSPECTION OF FILLER WAS PERFORMED IN ACCORDANCE WITH SRM 57-40-00.  REPAIRS IS COVERED BY WRI 5750/4864.  REQUIRES INSPECTION OF FILLER AT NEXT C-CHECK.  RE-INSPECTION TRACKED UNDER WRI 5750/6797.
